# SDR CALA2017072102303

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 49,854 hours, 16,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ELECTRICAL SMELL AROUND ROWS 22-25 INSPECTED ABOVE CEILING PANEL ROWS 19-23 NO ISSUES NOTED. PACK RUN WITH NO ISSUES. CRAWLED AROUND SEAT MOUNTS AND LOOKED AT SEAT POWER BOXES AND SMELLED A LITTLE BIT OF ELECTRICAL BUT NO EVIDENCE OF BURNS OR CURRENT ISSUES.
